# SDR UPS00833030

- Difficulty date: May 30, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS 1754 L36, AFT PRESSURE PANEL VERT BEAM LWR ATTACHMENT FITTING CRACKED BOTH SIDES.  REMOVED AND REPLACED FITTING IAW DAC DWG 5753522 AND DC8 SRM 51-1-20D & 51-3-0.
